Alert archive / Kentucky / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS Jackson, KY

July 5, 2024Pike County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 5, 2024, 3:07 PM EDT for Pike County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2024, 3:07 PM EDT (19:07 UTC)
Expired
Jul 5, 2024, 6:04 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Pike County, KY

The radar

The Jackson,KY radar (KJKL), 98 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2024-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2024-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

270 
WGUS53 KJKL 051907
FFWJKL
KYC195-052215-
/O.NEW.KJKL.FF.W.0003.240705T1907Z-240705T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
307 PM EDT Fri Jul 5 2024

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  East Central Pike County in southeastern Kentucky...

* Until 615 PM EDT.

* At 307 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Biggs, Fedscreek, Coleman, Mouthcard, Toonerville, Phelps, 
  Phyllis, Jamboree, Board Tree, Paw Paw, Fishtrap Lake, Argo, 
  Woodman and Marrowbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3751 8201 3733 8226 3735 8238 3737 8242
      3747 8234 3754 8230 3756 8222 3752 8203

FLASH FLOOD...RADAR INDICATED

$$

CMC
2 follow-up statements
795 
WGUS73 KJKL 052039
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
439 PM EDT Fri Jul 5 2024

KYC195-052215-
/O.CON.KJKL.FF.W.0003.000000T0000Z-240705T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike KY-
439 PM EDT Fri Jul 5 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS 
EVENING FOR EAST CENTRAL PIKE COUNTY...

At 439 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Biggs, Fedscreek, Coleman, Mouthcard, Toonerville, Phelps, 
  Phyllis, Jamboree, Board Tree, Paw Paw, Fishtrap Lake, Argo, 
  Woodman and Marrowbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3751 8201 3733 8226 3735 8238 3737 8242
      3747 8234 3754 8230 3756 8222 3752 8203

FLASH FLOOD...RADAR INDICATED

$$

CMC
049 
WGUS73 KJKL 052204
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
604 PM EDT Fri Jul 5 2024

KYC195-052214-
/O.CAN.KJKL.FF.W.0003.000000T0000Z-240705T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike KY-
604 PM EDT Fri Jul 5 2024

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL PIKE COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3751 8201 3733 8226 3735 8238 3737 8242
      3747 8234 3754 8230 3756 8222 3752 8203

$$

CMC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:02 PM EDT, 5 minutes earlier. Its key messages:

  • A few thunderstorms this afternoon to early evening could produce locally heavy rainfall and strong to damaging wind gusts.
  • Somewhat cooler and less humid weather arrives behind a cold front over the weekend.
  • Warmer and more humid conditions will make a noticeable comeback on Monday and continue into next week, along with a potential for more thunderstorms.
Area forecast discussion, Jul 5, 3:02 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
302 PM EDT Fri Jul 5 2024

.KEY MESSAGES...

- A few thunderstorms this afternoon to early evening could
  produce locally heavy rainfall and strong to damaging wind
  gusts.

- Somewhat cooler and less humid weather arrives behind a cold
  front over the weekend.

- Warmer and more humid conditions will make a noticeable comeback
  on Monday and continue into next week, along with a potential
  for more thunderstorms.

&&

.UPDATE...
Issued at 250 PM EDT FRI JUL 5 2024

Much of the Severe Thunderstorm Watch has been cleared. Once
convection clears Pike County, the remainder will be cleared.

UPDATE Issued at 1245 PM EDT FRI JUL 5 2024

Heating of a humid airmass across eastern KY has occurred east of
a line of showers and thunderstorms that have moved into eastern
KY from Central KY. Some wind damage reports have been received
from areas nearer to Interstate 75. East of this line, MLCAPE is
forecast in the 1000 to 2000 J/kg range with effective shear
around 30 to 40KT. Mid level lapse rates in more southern areas
should be near 6C/km while low level lapse rates east of the line
are expected near or in excess of 7C/km. This should be favorable
for a few areas of damaging wind gusts in the eastern and southern
portions of the CWA along the line as it moves deeper into
eastern KY over the next couple or hours. A Severe Thunderstorm
Watch is in effect into early in the evening for this scenario.

UPDATE Issued at 700 AM EDT FRI JUL 5 2024

No significant changes to the forecast - just the inclusion of
the latest obs and trends for the T/Td/Sky grids with this update.
These minor adjustments have been sent to the NDFD and web
servers.

&&

.SHORT TERM...(Today through Saturday)
Issued at 445 AM EDT FRI JUL 5 2024

08Z sfc analysis shows low pressure dropping into the northern
Ohio Valley early this morning dragging a cold front into the
region as it arrives. Ahead of this, skies are mostly clear over
this part of the state allowing for a very small ridge to valley
temperature split along with areas of valley fog. Currently,
readings are quite warm running in the low to mid 70s across
eastern Kentucky - a few degrees cooler in the sheltered valleys
than the ridges. Meanwhile, amid light to calm winds, dewpoints
are also high - in the low to mid 70s - creating a floor to the
potential temperature drop through dawn. A few showers are noted
trying to develop to the west and south of the Cumberland
Valley which the CAMs suggest could slip in the southwest around
dawn.

The models, and their individual ensemble suites, are in very
good agreement aloft through the short term portion of the
forecast. They all depict a shortwave trough moving southeast from
the Upper Midwest and entering the northern Ohio Valley today into
tonight. This brings substantive height falls and a brush-by of
mid level energy to eastern Kentucky through 12Z Saturday.
Thereafter, the pattern loosens a bit through Saturday evening
with broad southwest flow at mid levels and weak energy streaming
past the state. The model spread through the short term is
relatively small so the NBM was used as the starting point for the
grids through Saturday afternoon with little deviation needed
aside from the incorporation of the latest CAMs details for the
PoPs today and tonight.

Sensible weather features another hot and humid day with heat
indices in a few places reaching near 100 degrees. The heat will
fuel, and be mitigated in a few places, by scattered to numerous
showers and storms developing through mid afternoon. The latest
CAMs suggest that a convective line will move southeast into the
the area towards noon with a potential for organized convection
with damaging wind gusts as the main threat. Decent instability
will sustain these storms through the afternoon with CAPE progged
to be over 2000 J/Kg while high PWs - over 2 inches - will make
heavy rain a threat with these storms and a potential for
localized flooding will exist with any repeated cell training. The
storm threat will diminish after dark but remain a concern well
into the night. The synoptic cold front settles through the bulk
of the area late tonight, but may not quite clear the JKL CWA
through the day, Saturday. This will keep a small chance for a
shower in the forecast along the border with Virginia to start the
weekend. The front should also bring in some drier air and make
for a less oppressive day, with respect to the heat and humidity,
than we face today.

The main changes to the NBM starting point consisted of tweaking
the temperatures in order to better reflect some very limited
terrain details early this morning. PoPs were adjusted more
significantly today into tonight per the latest guidance from the
CAMS.

.LONG TERM...(Saturday night through Thursday)
Issued at 400 AM EDT FRI JUL 5 2024

Surface high pressure will continue to nudge into the region for the
start of the forecast period. With surface high pressure in place,
temperatures will be back on the rise with highs climbing into the
upper-80s to low-90s for Sunday. Surface high pressure will nudge
off to the east on Monday with enhanced southwesterly flow ahead of
an approaching shortwave. Temperatures on Monday are forecast to be
warmer as highs are forecast to be in the low to mid-90s, coupled
with warm, moist southwesterly flow, heat indices will be
approaching 100 degrees to over 100 in isolated locations.

Models have come into better agreement with a positively tilted
trough approaching the area. At the surface, a surface low will be
tracking through the Upper Great Lakes. Along and ahead of the
front, increasing showers and thunderstorms are likely. As the low
tracks through the Great Lakes, the front will dive southeast
through the CWA. Forecast soundings, sampled ahead of the front show
a marginally severe atmosphere. Can't rule out a severe storm or two
but overall, pre-FROPA environment appears to be a poor supportive
environment for severe storms. Models continue to remain in very
good agreement post-frontal Wednesday as deterministic runs keep PoP
chances through the end of the forecast period and even possibly
bring the remnants of Hurricane Beryl to the forecast area for the
end of the forecast period.

Overall, the period will highlighted with periods of showers and
thunderstorms that'll bring much needed rain to the area. Also,
temperatures will return to more seasonal ranges as daytime highs in
the mid-80s to low-90s and overnight lows ranging from the upper-50s
to upper-60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
ISSUED AT 235 PM EDT FRI JUL 5 2024

Convection had cleared all but the KSJS vicinity at issuance
time. A lull in activity may occur during the afternoon, but
another round or two of isolated to scattered convection will
remain possible until a cold front crosses the region this evening
into the overnight and a upper disturbance passes. Reductions to
MVFR and IFR if not briefly near airport mins could occur in the
strongest convection. Winds will average 10 KT or less outside of
any convection, from the southwest to west through 06Z and then
becoming west to northwest for the balance of the period behind
the cold front. Fog will also become a concern in the 06Z to 13Z
timeframe when at least IFR and MVFR reductions will be possible.
Some reductions due these levels due to low clouds could occur in
that timeframe as well.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JP
SHORT TERM...GREIF
LONG TERM...VORST
AVIATION...JP
Hazardous weather outlook, Jul 5, 2:27 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
227 PM EDT Fri Jul 5 2024

KYZ044-050>052-058>060-068-069-079-080-083>086-088-104-106>109-111-
112-114>117-061830-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Harlan-Elliott-
Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Perry-Clay-Leslie-
227 PM EDT Fri Jul 5 2024

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...This afternoon and tonight.

Thunderstorms are possible. A few of the storms late this afternoon
or evening could produce strong wind gusts and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a possibility of thunderstorms, at times, from Monday
through Thursday.

Heat indices may peak around 100 degrees in a few locations Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ087-110-113-118>120-061830-
Bell-Floyd-Knott-Letcher-Martin-Pike-
227 PM EDT Fri Jul 5 2024

...SEVERE THUNDERSTORM WATCH 506 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...This afternoon and tonight.

Thunderstorms are possible. A few of the storms could produce strong
to damaging wind gusts and heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a possibility of thunderstorms, at times, from Monday
through Thursday.

Heat indices may peak around 100 degrees in a few locations Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JP

In the hours before

Special weather statement, Jul 5, 1:43 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service JACKSON KY
143 PM EDT Fri Jul 5 2024

KYZ088-113-115-118-051815-
Perry KY-Knott KY-Harlan KY-Letcher KY-
143 PM EDT Fri Jul 5 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN HARLAN...LETCHER...
SOUTHEASTERN PERRY AND SOUTHERN KNOTT COUNTIES THROUGH 215 PM EDT...

At 142 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Garner to near Cranks. Movement was east at 40
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whitesburg, Letcher, Bath, Cumberland, Evarts, Fleming-Neon, Lynch,
Benham, Vicco, Blackey, Cody, Van, Dizney, Carr Creek, Colly,
Louellen, Premium, Nealy, Sergent, and Gilley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Kentucky.

&&

LAT...LON 3672 8327 3732 8303 3732 8275 3729 8271
      3727 8273 3723 8269 3703 8276 3701 8279
      3701 8283 3698 8287 3690 8287 3685 8301
      3685 8307 3678 8313 3674 8314
TIME...MOT...LOC 1742Z 249DEG 33KT 3733 8292 3675 8313

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEERTSON
Special weather statement, Jul 5, 2:01 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
201 PM EDT Fri Jul 5 2024

KYZ118-120-051815-
Pike KY-Letcher KY-
201 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LETCHER AND
SOUTHWESTERN PIKE COUNTIES THROUGH 215 PM EDT...

At 201 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lowndes, or 10 miles northeast of Whitesburg, moving northeast at 30
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fleming-Neon, Adamson, Horn, Shelby Gap, Hemphill, Ehkhorn Mine, Neon
Junction, Beefhide, Chip, Cromona, Potters Fork, Baker, Whitaker,
Dunham, Haymond, Lowndes, McRoberts, and Tolliver Town.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. Highway 23 in Lethcher County between mile markers 3 and 7.
 U.S. Highway 23 in Pike County between mile markers 0 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Kentucky.

&&

LAT...LON 3716 8272 3722 8276 3729 8262 3722 8251
TIME...MOT...LOC 1801Z 242DEG 25KT 3721 8268

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEERTSON
Local storm report, Jul 5, 2:07 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Jackson KY
207 PM EDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     Tstm Wnd Dmg     1 NW Haginsville        37.58N 83.31W
07/05/2024                   Breathitt          KY   Public

            A public report via social media of utility
            poles broken and trees down on Lick Branch
            Road in the Noctor community. The time of
            the event is radar estimated.

&&

JP
Special weather statement, Jul 5, 2:30 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service JACKSON KY
230 PM EDT Fri Jul 5 2024

KYZ120-051900-
Pike KY-
230 PM EDT Fri Jul 5 2024

...STRONG THUNDERSTORMS WILL IMPACT PIKE COUNTY THROUGH 300 PM EDT...

At 230 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Sidney to Ashcamp. Movement
was east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pikeville, Elkhorn City, Forest Hills, Huddy, Meta, Turkey Creek,
Jamboree, Belfry, Fishtrap Lake, Conder, Zebulon, Garden Village,
Phyllis, Ashcamp, Piso, Toonerville, Marrowbone, Raccoon, Board Tree,
and Jarad.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. Highway 119 in Pike County between mile markers 1 and 24.
 U.S. Highway 23 in Pike County near mile marker 7, and between mile
markers 15 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and northeastern Kentucky.

&&

LAT...LON 3750 8202 3727 8235 3723 8248 3725 8255
      3767 8251 3768 8230 3765 8223 3762 8221
      3763 8219 3765 8218 3762 8218 3758 8213
      3757 8214 3755 8213 3756 8208 3753 8205
      3755 8204 3753 8201
TIME...MOT...LOC 1830Z 261DEG 22KT 3764 8235 3724 8244

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEERTSON
Local storm report, Jul 5, 2:47 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
247 PM EDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     Tstm Wnd Dmg     1 ESE Flintville        37.48N 83.29W
07/05/2024                   Breathitt          KY   Public

            A tree was downed on Riley Branch blocking
            the roadway. This was a social media report
            with picture.

&&

JP
Special weather statement, Jul 5, 3:02 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
302 PM EDT Fri Jul 5 2024

KYZ120-051930-
Pike KY-
302 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PIKE COUNTY THROUGH
330 PM EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jamboree, or 12 miles southeast of Williamson, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mcandrews, Jamboree, Argo, Hardy, Phelps, Fedscreek, Toonerville,
Majestic, Coleman, Board Tree, Mouthcard, Woodman, Biggs, and
Edgarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Kentucky.

&&

LAT...LON 3734 8226 3748 8232 3766 8224 3762 8221
      3762 8219 3765 8218 3762 8218 3758 8213
      3757 8214 3755 8213 3756 8208 3753 8205
      3755 8204 3754 8202 3754 8197
TIME...MOT...LOC 1902Z 256DEG 27KT 3752 8213

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEERTSON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 10:13 AM EDTSpecial Weather StatementJKLPulaski47 min
Jul 5, 10:40 AM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle, Wayne35 min
Jul 5, 10:52 AM EDTSpecial Weather StatementJKLMcCreary38 min
Jul 5, 10:58 AM EDTSevere Thunderstorm WarningJKLJackson, Laurel, McCreary, Pulaski, Rockcastle, Whitley32 min
Jul 5, 11:16 AM EDTSpecial Weather StatementJKLMcCreary29 min
Jul 5, 11:25 AM EDTSevere Thunderstorm WarningJKLClay, Jackson, Knox, Laurel, Lee, Owsley and 2 more35 min
Jul 5, 11:28 AM EDTSpecial Weather StatementJKLMcCreary47 min
Jul 5, 11:52 AM EDTSevere Thunderstorm WarningJKLClay, Jackson, Knox, Laurel, Lee, Owsley38 min
Jul 5, 11:54 AM EDTSpecial Weather StatementJKLBath, Fleming, Menifee, Montgomery36 min
Jul 5, 12:02 PM EDTSpecial Weather StatementJKLLee28 min
Jul 5, 12:22 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Lee, Leslie, Owsley, Perry and 1 more38 min
Jul 5, 12:25 PM EDTSpecial Weather StatementJKLBell35 min
Jul 5, 12:27 PM EDTSpecial Weather StatementJKLBath, Fleming, Rowan33 min
Jul 5, 12:45 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Leslie30 min
Jul 5, 12:54 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Morgan, Perry, Wolfe36 min
Jul 5, 1:12 PM EDTSpecial Weather StatementJKLHarlan, Knott, Leslie, Perry33 min
Jul 5, 1:26 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin49 min
Jul 5, 1:36 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott39 min
Jul 5, 1:43 PM EDTSpecial Weather StatementJKLLetcher32 min
Jul 5, 2:00 PM EDTSevere Thunderstorm WarningJKLFloyd, Pike31 min
Jul 5, 2:01 PM EDTSpecial Weather StatementJKLLetcher14 min
Jul 5, 2:30 PM EDTSpecial Weather StatementJKLPike30 min
Jul 5, 2:51 PM EDTAreal Flood AdvisoryJKLPike45 min
Jul 5, 3:02 PM EDTSpecial Weather StatementJKLPike28 min
Jul 5, 3:26 PM EDTAreal Flood AdvisoryJKLPike3 hr

Nearby

Flash Flood Warnings in Kentucky, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.